# SDR OEJA202302060001

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N470FL
- Aircraft serial: 45479
- Aircraft time: 4,864 hours, 3,647 cycles
- System (JASC): 3400 · Navigation System
- Part: Ils System
- Part number: DMN4172
- Condition: Inoperative
- Location: Fwd Nose Compart
- Part time: 4,864 hours, 3,647 cycles
- Component: Ils System, Collins, UKN
- Component part number: DMN4172
- Stage of operation: AP
- How discovered: V
- Nature of condition: I
- Precautionary procedure: L, O

## Discrepancy

CLEARED FOR FINAL ILS. NEVER GOT A LOC READING , SO WENT AROUND AND LOADED AN RNAV AND LANDED . ILS SYSTEM INOP
